# SDR SWAA2022092843806

- Difficulty date: August 19, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232CF UPPER FIBER LAYERS ARE PEELED. 124-003 / [01] RECEIVED NEW PANEL 232CF. PANEL WILL BE INSTALLED ON CUSTOMER ROUTINE CARD #TTG8Q00D0FCZ.;[02] VERIFIED STEP 1.
